Advertisement
Research Article

The Spectrum of Intermediate Syndrome Following Acute Organophosphate Poisoning: A Prospective Cohort Study from Sri Lanka

  • Pradeepa Jayawardane mail,

    To whom correspondence should be addressed. E-mail: pradeepajayawardane@yahoo.co.uk

    Affiliations: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka, Department of Pharmacology, Faculty of Medical Sciences, University of Sri Jayawardenepura, Nugegoda, Sri Lanka

    X
  • Andrew H Dawson,

    Affiliations: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka, School of Population Health, University of Newcastle, Newcastle, New South Wales, Australia

    X
  • Vajira Weerasinghe,

    Affiliation: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka

    X
  • Lakshman Karalliedde,

    Affiliations: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka, King's College London, Department of Public Health Sciences, School of Medicine, London, United Kingdom, Chemical Hazards and Poisons Division, Health Protection Agency, London, United Kingdom

    X
  • Nicholas A Buckley,

    Affiliations: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka, Australian National University, Canberra, Australian Capital Territory, Australia

    X
  • Nimal Senanayake

    Affiliation: South Asian Clinical Toxicology Research Collaboration (SACTRC), Faculty of Medicine, University of Peradeniya, Peradeniya, Sri Lanka

    X
  • Published: July 15, 2008
  • DOI: 10.1371/journal.pmed.0050147

Viewed info

Cited info

Saved info

Discussed info

Questions or concerns about usage data? Please let us know.